Publication detail

The sector instability of systems of differential equations with the quadratics-right hand side

KHUSAINOV, D., DIBLÍK, J., GRUTSAI, I.

Original Title

The sector instability of systems of differential equations with the quadratics-right hand side

English Title

The sector instability of systems of differential equations with the quadratics-right hand side

Type

journal article - other

Language

en

Original Abstract

The instability sectors of systems of differential equations with the quadratics-right hand side are investigated.

English abstract

The instability sectors of systems of differential equations with the quadratics-right hand side are investigated.

RIV year

2001

Released

01.01.2001

ISBN

966-76-52-00-9

Year of study

2

Number

2

Pages from

322

Pages to

326

Pages count

5

Documents

BibTex


@article{BUT39996,
  author="Denys {Khusainov} and Josef {Diblík} and I. {Grutsai}",
  title="The sector instability of systems of differential equations with the quadratics-right hand side",
  annote="The instability sectors of systems of differential equations with the quadratics-right hand side are investigated.",
  chapter="39996",
  journal="Bull. Kiev University, Series: Physics and Mathematics",
  number="2",
  volume="2",
  year="2001",
  month="january",
  pages="322",
  type="journal article - other"
}